Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain in the hand after getting a tetanus injection, feverish and sore throat. Side effects?

Hi, I stepped on an Iron Nail while trying a glittery slipper that attracted my attention from a roadside vendor's shop.I got a TT injection within 2 hours , but am not able to move my had due to injection and my complete body is paining , feeling feverish and my throat is sore.Is it a some kind of a side effect ? Please help...thanks!
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Yes, you have taken Inj TT at the right time. No such side effects is reported in tetanus toxoid, if the injection is given correctly. 1-2 days of mild fever and pain is a usual phenomenon seen after this injection. How ever it should not be so debilitating that one will not be able to perform day to day activity. Sore throat is never associated.
May be it is due to another associated viral infection.
You can wait for 1 - 2 days or may take any pain killer tablet. Hope it will resolve the problem.
Answered: Sun, 30 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor